# SDR SIMA20130422003

- Difficulty date: April 22, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 25,012 hours, 21,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3370.   MAIN CABIN DOOR WAS DIFFICULT TO OPEN & CLOSE.  REMOVED MAIN DOOR HANDLE,  RETORQUED PIVOT BUSHING BOLT IAW AMM 20-10-01. RETORQUED BOLTS ON INNER HANDLE BOX ASSEMBLY IAW AMM 20-10-01. COMPLIED WITH  PROC ETN EM 52-037 SUPPORT BRACKET NO DEFECTS. STEP CHECKED, ROLLER CHECKED  & HANDLE LOAD CHECKED GOOD IAW AMM 52-18-00 PULL TEST 29 OPEN 27 CLOSE TDMI 846520829 RESTORED. AIRCRAFT RETURNED TO SERVICE.
